# SDR 2005FA0000437

- Difficulty date: August 16, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N1999U
- Make and model: Cessna A185E
- Aircraft serial: 18501768
- Engine: Cont IO520*
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 058
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 563 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADC PROVIDING ERRONEOUS HEADING AND ALTITUDE READINGS.  ADC INSTALLED AS PART OF FLIGHT SYSTEM EFIS-SV SYSTEM.  UNDER STC NR SA02203AK.  (K)
